Record number :
697026
Title of article :
PI-algebras with slow codimension growth
Author/Authors :
A. Giambruno، نويسنده , , D. La Mattina، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
21
From page :
371
To page :
391
Abstract :
Let cn(A), n=1,2,… , be the sequence of codimensions of an algebra A over a field F of characteristic zero. We classify the algebras A (up to PI-equivalence) in case this sequence is bounded by a linear function. We also show that this property is closely related to the following: if ln(A), n=1,2,… , denotes the sequence of colengths of A, counting the number of Sn-irreducibles appearing in the nth cocharacter of A, then limn→∞ln(A) exists and is bounded by 2.
Keywords :
t-ideal , Codimensions , Polynomial identity
Journal title :
Journal of Algebra
Serial Year :
2005
Link To Document :
بازگشت